zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Statistical convergence of double sequences in locally solid Riesz spaces. (English) Zbl 1262.40005
Summary: Recently, the notion of statistical convergence was studied in a locally solid Riesz space by Albayrak and Pehlivan. In this paper, we define and study statistical $\tau$-convergence, statistical $\tau$-Cauchy and $S^\ast(\tau)$-convergence of double sequences in a locally solid Riesz space.

MSC:
40J05Summability in abstract structures
40B05Multiple sequences and series
40A35Ideal and statistical convergence
WorldCat.org
Full Text: DOI
References:
[1] H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241-244, 1951. · Zbl 0044.33605 · eudml:209960
[2] H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73-34, 1951.
[3] A. Zygmund, Trigonometric Series, Cambridge University Press, New York, NY, USA, 1st edition, 1959. · Zbl 0085.05601
[4] G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167-190, 1948. · Zbl 0031.29501 · doi:10.1007/BF02393648
[5] J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301-313, 1985. · Zbl 0588.40001
[6] R. \cColak and \cC. A. Bekta\cs, “\lambda -statistical convergence of order \alpha ,” Acta Mathematica Scientia Series B, vol. 31, no. 3, pp. 953-959, 2011. · Zbl 1240.40016 · doi:10.1016/S0252-9602(11)60288-9
[7] V. Kumar and M. Mursaleen, “On (\lambda ,\mu )-statistical convergence of double sequences on intuitionistic fuzzy normed spaces,” Filomat, vol. 25, no. 2, pp. 109-120, 2011. · Zbl 1299.40009 · doi:10.2298/FIL1102109K
[8] S. A. Mohiuddine and Q. M. D. Lohani, “On generalized statistical convergence in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1731-1737, 2009. · Zbl 1200.46067 · doi:10.1016/j.chaos.2009.03.086
[9] S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581-585, 2012.
[10] M. Mursaleen and A. Alotaibi, “On I-convergence in random 2-normed spaces,” Mathematica Slovaca, vol. 61, no. 6, pp. 933-940, 2011. · Zbl 1289.40028 · doi:10.2478/s12175-011-0059-5
[11] S. A. Mohuiddine, A. Alotaibi, and S. M. Alsulami, “Ideal convergence of double sequences in 2 random 2-normed spaces,” Advances in Difference Equations, vol. 2012, article 149, 2012.
[12] M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142-149, 2009. · Zbl 1183.46070 · doi:10.1016/j.cam.2009.07.005
[13] M. Mursaleen and S. A. Mohiuddine, “On ideal convergence of double sequences in probabilistic normed spaces,” Mathematical Reports, vol. 12, no. 4, pp. 359-371, 2010. · Zbl 1240.40032
[14] M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49-62, 2012. · Zbl 1274.40034 · doi:10.2478/s12175-011-0071-9
[15] M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603-611, 2010. · Zbl 1189.40003 · doi:10.1016/j.camwa.2009.11.002
[16] E. Sava\cs and S. A. Mohiuddine, “\lambda ?-statistically convergent double sequences in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 99-108, 2012. · doi:10.2478/s12175-011-0075-5
[17] I. J. Maddox, “Statistical convergence in a locally convex space,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 141-145, 1988. · Zbl 0674.40008 · doi:10.1017/S0305004100065312
[18] H. Cakalli, “On statistical convergence in topological groups,” Pure and Applied Mathematika Sciences, vol. 43, no. 1-2, pp. 27-31, 1996. · Zbl 0876.40002
[19] H. \cCakalli and E. Sava\cs, “Statistical convergence of double sequences in topological groups,” Journal of Computational Analysis and Applications, vol. 12, no. 2, pp. 421-426, 2010. · Zbl 1204.40006
[20] S. A. Mohiuddine and E. Sava\cs, “Lacunary statistically convergent double sequences in probabilistic normed spaces,” Annali dell’Universita di Ferrara. In press. · doi:10.1007/s11565-012-0157-5
[21] M. Mursaleen and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2414-2421, 2009. · Zbl 1198.40007 · doi:10.1016/j.chaos.2008.09.018
[22] S. A. Mohiuddine, H. \cSevli, and M. Cancan, “Statistical convergence in fuzzy 2-normed space,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 787-798, 2010. · Zbl 1198.40002
[23] M. Mursaleen, “On statistical convergence in random 2-normed spaces,” Acta Scientiarum Mathematicarum, vol. 76, no. 1-2, pp. 101-109, 2010. · Zbl 1274.40015
[24] H. Albayrak and S. Pehlivan, “Statistical convergence and statistical continuity on locally solid Riesz spaces,” Topology and its Applications, vol. 159, no. 7, pp. 1887-1893, 2012. · Zbl 1244.40002 · doi:10.1016/j.topol.2011.04.026
[25] A. C. Zaanen, Introduction to Operator Theory in Riesz Spaces, Springer, Berlin, Germany, 1997. · Zbl 0878.47022 · doi:10.1007/978-3-642-60637-3
[26] G. T. Roberts, “Topologies in vector lattices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 48, pp. 533-546, 1952. · Zbl 0047.10503
[27] A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289-321, 1900. · Zbl 31.0249.01 · doi:10.1007/BF01448977
[28] M. Mursaleen, C. \cCakan, S. A. Mohiuddine, and E. Sava\cs, “Generalized statistical convergence and statistical core of double sequences,” Acta Mathematica Sinica, vol. 26, no. 11, pp. 2131-2144, 2010. · Zbl 1219.40004 · doi:10.1007/s10114-010-9050-2
[29] M. Mursaleen and O. H. H. Edely, “Generalized statistical convergence,” Information Sciences, vol. 162, no. 3-4, pp. 287-294, 2004. · Zbl 1062.40003 · doi:10.1016/j.ins.2003.09.011
[30] Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223-231, 2003. · Zbl 1032.40001 · doi:10.1016/j.jmaa.2003.08.004